MathSciNet Relay Station
MathSciNet bibliographic data
MR1466625 62G05 (62C20)
Goldenshluger, A.; Nemirovski, A. On spatially adaptive estimation of nonparametric regression. Math. Methods Statist. 6 (1997), no. 2, 135–170.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement